# SDR FDEA201405130995

- Difficulty date: May 13, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 112N700357
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW NR N00032 DURING OK TO INSTALL NR 1 PYLON FOUND MID SPAR FITTING INBD LUG BUSHING   INNER BORE HAS DEEP SCORED MARKS, WING SIDE.  REPAIRED IAW EA F-5740-T0307296 DATED APR 30,2014.  TITLE, WINGS & ATTACH FITTINGS NR 1 ENG PYLON INBD WING MOUNTED SIDE LOAD FITTING BUSHING OS HOLE REPAIR PN 12N7003-57.
